Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What can i do for random vaginal blood clots ?

i am on the pill and had missed it for 2 days but took it as normal after these now for the last week ive had random blood clots when i wipe myself after I urinate or after sex?
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
The pills you take are hormonal preparations & are to be taken continuously .If you miss a pill it is also supposed to be taken on that or next day.Usually a gap creates fall in hormonal levels & bleeding occurs at random without warning.If you are active sexually get a test done to rule out pregnancy ;otherwise if the test is negative you can discontinue the tablet & restart again after you get your periods.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor